Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Nadav Dym, Phillip Griffiths Assistant Research Professor

Nadav Dym
Contact Info:
Office Location:  Gross Hall
Email Address: send me a message
Web Page:  https://nadavdym.github.io./

Education:

Ph.D.Weizmann Institute of Science (Israel)2018
Recent Publications   (More Publications)

  1. Dym, N; Slutsky, R; Lipman, Y, Linear variational principle for Riemann mappings and discrete conformality., Proceedings of the National Academy of Sciences of the United States of America, vol. 116 no. 3 (January, 2019), pp. 732-737 [doi]  [abs]
  2. Dym, N, Spatial recurrence for ergodic fractal measures, Studia Mathematica, vol. 248 no. 1 (January, 2019), pp. 1-29 [doi]  [abs]
  3. Lazar, R; Dym, N; Kushinsky, Y; Huang, Z; Ju, T; Lipman, Y, Robust optimization for topological surface reconstruction, Acm Transactions on Graphics, vol. 37 no. 4 (January, 2018), pp. 1-10, Association for Computing Machinery (ACM) [doi]  [abs]
  4. Dym, N; Maron, H; Lipman, Y, DS++, Acm Transactions on Graphics, vol. 36 no. 6 (November, 2017), pp. 1-14, Association for Computing Machinery (ACM) [doi]
  5. Dym, N; Lipman, Y, Exact recovery with symmetries for procrustes matching, Siam Journal on Optimization, vol. 27 no. 3 (January, 2017), pp. 1513-1530, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320